# SDR GTIA2024022037924

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 19,375 hours, 8,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: E4321470220000
- Condition: Damaged
- Location: Fr 35.4 S28l
- Part time: 19,376 hours, 8,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE AT FR.35.4 AND STR 28L REF-01 3337403-01 GENERATED -PERFORMED PERMANENT REPAIR FASTENER HOLE AT FRAME 35.4 STR 28H IAW EA #53-0043-24 REPAIR IS CAT A
